# SDR AALA202304101693

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A320*
- Aircraft serial: 7617
- Aircraft time: 17,671 hours, 6,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM30248
- Condition: Leaking
- Location: Zone 800 - Doors
- Part time: 17,644 hours, 6,925 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER LEAKING. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
